Home*SHOP BY BRANDETHICSETHICS Paracetamol & Ibuprofen Caplets 20 - Quantity Restriction (5) Applies

ETHICS Paracetamol & Ibuprofen Caplets 20 - Quantity Restriction (5) Applies

ETHICS Paracetamol & Ibuprofen Caplets 20 - Quantity Restriction (5) Applies
Always read the label and use only as directed.

 

ETHICS Paracetamol & Ibuprofen Caplets 20 - Quantity Restriction (5) Applies


Price 
NZ$ 3.80

Quantity

This product qualifies for Autoship.  What's this? Earn 1 Pharmacy Direct Rewards on this item.  What's this?

ETHICS Paracetamol & Ibuprofen Caplets 20 - Quantity Restriction (5) Applies
ETHICS Paracetamol 500mg & Ibuprofen 200mg Double Action Pain Relief Caplets

Ethics Paracetamol & Ibuprofen Double Action Pain Relief caplets contain two ingredients to provide temporary relief of pain and/or inflammation associated with: back pain, period pain, cold and flu symptoms, muscular pain, sore throat, rheumatic pain and non-serious arthritic pain, dental pain, migraine headache, tension headache, headache. It also reduces fever.

 

 

Active Ingredients:
Each tablet contains:
Paracetamol 500mg
Ibuprofen 200mg

Dosage:
Adults & children over 12 years: 1-2 tablets repeated every 6-8 hours if necessary.
Maximum of 6 doses in any 24 hours. Do not exceed stated dose.
 

Warnings:
  • Use only as directed.
  • For the temporary relief of pain and fever. Incorrect use could be harmful.
  • Consult your healthcare professional if symptoms persist.
  • Do not use for longer than a few days at a time unless advised by healthcare professional

 Except on doctor's advice, do not use: 
- In children under 12
- If you are over 65
- If you have asthma
- If you are allergic to aspirin or ibuprofen
- If you are trying to become pregnant or are in your first 6 months of pregnacy


  • Overall Rating 0
  • There have been no reviews for this product.

Find Products

  • By Category
  • By Condition